MENU

You are here

Publications

Export 236 results:
Filters: First Letter Of Title is S  [Clear All Filters]
2000
Bianchini S. On the shift differentiability of the flow generated by a hyperbolic system of conservation laws. Discrete Contin. Dynam. Systems 6 (2000), no. 2, 329-350 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1274
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Musina R, Caldiroli P. On a Steffen\\\'s result about parametric surfaces with prescribed mean curvature. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1558
Guzzetti D. Stokes Matrices for Frobenius Manifolds and the 6 Painlevé Equation. In: Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Kobe University, Japan; 2000. Available from: http://hdl.handle.net/1963/6546
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
1997
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Toader R. Some Problems in the Asymptotic Analysis of Partial Differential Equations in Perforated Domains. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/5698
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
Bressan A, Piccoli B. Structural stability for time-optimal planar sytheses. Dynam. Contin. Discrete Impuls. Systems 3 (1997), no. 3, 335--371 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/997
1995
Piccoli B. Some control problems for the pendulum. Proceedings of the 34th IEEE Conference on Decision and Control 4 (1995) 3313-3318 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/982
Bellettini G, Coscia A, Dal Maso G. Special functions of bounded deformation. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/978

Pages

Sign in